# SDR 01FDEA00031

- Difficulty date: January 20, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 10,335 hours, 4,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LAND RNO AVIONICS SMOKE WARNING ON LEFT ECAM CAME ON.  REMOVED SMOKE DETECTOR 13WA AVIONICS COMPT DET PER MM 26-15-12-4.
